i just started taking this medication yesterday ( 25mg 2xper day)
i looked it up and none of the side effects mentioned any of those symptoms, if your allergic this is what came up Seek medical attention right away if any of these SEVERE side effects occur when using Metoprolol/Hydrochlorothiazide:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); chest pain; chills, fever, or sore throat; cold hands and feet; fainting; fast, slow, or irregular heartbeat; hallucinations; mood or mental changes (eg, confusion, depression, foggy thinking, short-term memory loss); MUSCLE PAIN OR WEAKNESS; red, swollen, blistered, or peeling skin; severe dizziness or lightheadedness; shortness of breath; swelling of the ankles or feet; unusual bruising or bleeding; unusual thirst or fatigue; vision changes; wheezing; yellowing of the skin or eyes. keep an eye on your body, im taking 100mg of metoprolo and have had no side effects, but it has worked WONDERS like no drug i have ever taken. so talk to your doctor if it gets worse. i hoped this helped you if so please let me know and mark yes it was helpful. thanks
No, this is not a normal side effect for metoprolol. You need to see your healthcare provider as soon as you can. Numbness, especially on one side of the body, can be symptoms of a stroke, not that I am saying this is what is going on, it is a possibility though. Please see your Dr for evaluation.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 1 answer
Posted 15 Sep 2010 • 2 answers
Posted 19 Jul 2011 • 1 answer
Posted 14 Dec 2012 • 2 answers
Posted 16 Nov 2013 • 1 answer